# SDR CALA2024093002511

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A940387
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STATION 727L, STRINGER 25L, BRACKET ASSY PAYLOADS CARGO LINERS BENDED REF AAR N/R 9903178 REMOVED AND REPLACED AFT CARGO SUPPORT ANGLE AT 727L STA 25L PER SRM 51-40-02-0G-0 AND DWG 146A9403 WORK ACCOMPLISHED BY V948628
